ZETA-FUNCTIONS OF SOME SIMPLE SHIMURA VARIETIES

被引:45
作者
LANGLANDS, RP
机构
来源
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES | 1979年 / 31卷 / 06期
关键词
D O I
10.4153/CJM-1979-102-1
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
引用
收藏
页码:1121 / 1216
页数:96
相关论文
共 22 条
[1]  
Artin E., 1967, CLASS FIELD THEORY
[2]  
BOREL A, 1975, SEM BOURBAKI
[3]  
BOREL A, 1977, SEMINAR CONTINUOUS C
[4]  
DELIGNE P, 1971, SEM BOURBAKI, P129
[5]  
HECHT H, 1975, INV MATH, V31
[6]   L-INDISTINGUISHABILITY FOR SL(2) [J].
LABESSE, JP ;
LANGLANDS, RP .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1979, 31 (04) :726-785
[7]  
LANGLANDS R, 1976, MATH DEV ARISING HIL, P401
[8]   STABLE CONJUGACY - DEFINITIONS AND LEMMAS [J].
LANGLANDS, RP .
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES, 1979, 31 (04) :700-725
[9]  
LANGLANDS RP, 1970, MODERN ANAL APPLICAT
[10]  
LANGLANDS RP, 1970, RICE U STUD, V56, P23